# SDR CA050624001

- Difficulty date: May 31, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 6898731
- Condition: Failed
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE ASSY DISMANTLED TO INSPECT AND REPAIR AS NECESSARY FOR A LOW POWER CONDITION, SUMP COVER  P/N 6888547, 9-12 SEAL BORE EXCESSIVELY WORN, FOREIGN PARTICULATE FOUND IN 9-12 SEALBORE AREA.  PT SUPPORT, 25-28 SERRATED SEAL PULLED (BROKE 3 TACKWELDS) ON DISASSEMBLY, 19-24 SEALBORE EXCESSIVELY WORN, FOREIGN PARTICULATE FOUND IN SUMP COVER BOSS, 3 O'CLOCK SUPPORT STRUT AND 19-24 SEALBORE AREAS, PARTICULATE ANALYZED AND FOUND TO BE GLASS BEADS MATERIAL.  NOTE: MATERIAL ANALYSIS REPORT NO.05-213:  IT IS CONCLUDED THAT PARTICULATE FOUND IN AIR PASSAGES CONTRIBUTED TO LOW PWR CONDITION BY EROSION OF SEALBORE MATERIAL INCREASING, LEAKAGE RATE OUT OF THRUST BALANCE CHAMBER ON FRONT SIDE OF 2ND STAGE WHEEL.
